# SDR 95FDEA01688

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0210, DISCOVERED CRACK IN SHEAR TIE AT BS 460 BETWEEN STR 15L AND 14L AFTER REMOVING FASTENERS FOR STR REMOVAL.  REPAIRED SHEAR TIE AT BS 460 BETWEEN STRINGER 14L TO 15L PER FEDEX SRM 53-10-04.
